MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC PERCUTANEOUS ENDOSCOPIC GASTROSTOMY PEG KIT - 20 FR - PULL; DH EF PEG INITIAL PLACEMENT PRODUCTS

AVANOS MEDICAL INC. MIC PERCUTANEOUS ENDOSCOPIC GASTROSTOMY PEG KIT - 20 FR - PULL; DH EF PEG INITIAL PLACEMENT PRODUCTS
Model Number 7160-20
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
Avanos medical inc.Received a single report that referenced two different incidences, which were associated with separate units, involving two different patients.This is the second of two reports.Refer to 2026095-2022-00045 for the first report.The physician reported, the external bolster on the percutaneous endoscopic gastrostomy (peg) was loose resulting in tube displacement.The peg was placed and a loose external bolster was noted, it was reinforced/secured with sutures to prevent misplacement.There was no reported injury.Additional information received (b)(6) 2022 reported that the bolster felt very loose and was reinforced with a silk suture and was also being held in place with the tube clamping device.It was noted that leakage was a problem and after some investigation it was determined that the bolster was for a 24 french (fr) tube and the tube in the kit was a 20fr tube.A new kit was opened, and it was verified to be a 20 fr, which fixed the problem and the patient was discharged and was reported to be doing well.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for lot 30132543 was reviewed and the product was produced according to product specifications.All information reasonably known as of (b)(6) 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.Device not returned.
 
Additional Manufacturer Narrative
The actual sample from the reported event was not returned for evaluation.An investigation was performed for this incident and a manufacturing process was verified based on information provided by the customer.The reported event could be confirmed as reported: mixed product; the root cause is manufacturing related.All information reasonably known as of 08 nov 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
MIC PERCUTANEOUS ENDOSCOPIC GASTROSTOMY PEG KIT - 20 FR - PULL
Common Device Name
DH EF PEG INITIAL PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c.
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key14281978
Report Number2026095-2022-00046
Device Sequence Number6714706
Product Code KNT
UDI-Device Identifier00350770409771
UDI-Public00350770409771
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K924065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2022
Device Model Number7160-20
Device Catalogue NumberN/A
Device Lot Number30132543
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2022
Supplement Date Received by Manufacturer11/07/2022
Initial Report FDA Received Date05/04/2022
Supplement Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale